Alert archive / Oklahoma / Wind Advisories in 2018

Wind Advisory 19, NWS Norman, OK

November 24, 201848 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Nov 24, 2018, 2:59 PM CST for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Nov 25, 2018, 12:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2018, 2:59 PM CST (20:59 UTC)
In effect from
Nov 25, 2018, 12:00 AM CST
Expired
Nov 25, 2018, 6:00 PM CST
In force
18 hr
Issued by
NWS Norman, OK
All 56 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2826 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

451 
WWUS74 KOUN 242059
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
259 PM CST Sat Nov 24 2018

...Wind Advisory Sunday...

.A strong cold front will usher strong northwest winds into
the northwest half of Oklahoma, and surrounding parts of Texas, 
between midnight and sunrise Sunday. The front will continue
moving quickly southeast through the day, bringing strong winds to
the rest of Oklahoma and north Texas.

OKZ004>024-033>038-TXZ083>085-087-088-250500-
/O.NEW.KOUN.WI.Y.0019.181125T0600Z-181125T2100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Hardeman-Foard-Wilbarger-Knox-Baylor-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Hollis, Mangum, Granite, Hobart, Snyder, Altus,
Frederick, Lawton, Quanah, Crowell, Vernon, Munday, Knox City, 
and Seymour
259 PM CST Sat Nov 24 2018

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
SUNDAY...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect from midnight tonight to 3 PM CST
Sunday.

* WINDS...Northwest 25 to 35 mph with gusts up to 50 mph.

* TIMING...Winds will expand quickly from far northwest Oklahoma
  around midnight...to around I-44 about 6 am.

* IMPACTS...Strong winds can cause unsecured items to be blown
  into other structures or people. Driving may be difficult in
  some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ025>032-039>048-050>052-TXZ086-089-090-250500-
/O.NEW.KOUN.WI.Y.0019.181125T1200Z-181126T0000Z/
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-
Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay-
Including the cities of Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, 
Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, 
Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Sheppard AFB, 
Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, 
and Henrietta
259 PM CST Sat Nov 24 2018

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect from 6 AM to 6 PM CST Sunday.

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

* TIMING...Strong winds will begin around 6 am near I-44, and
  spread southeast into southeast Oklahoma by noon.

* IMPACTS...Winds can lift lightweight, unsecured items, and 
  cause difficult driving conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
5 follow-up statements
022 
WWUS74 KOUN 250237
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
837 PM CST Sat Nov 24 2018

...Wind Advisory Sunday...

.A strong cold front will usher strong northwest winds into the 
northwest half of Oklahoma, and surrounding parts of Texas, 
between midnight and sunrise Sunday. The front will continue 
moving quickly southeast through the day, bringing strong winds to
the rest of Oklahoma and north Texas.

OKZ004>024-033>038-TXZ083>085-087-088-251200-
/O.CON.KOUN.WI.Y.0019.181125T0600Z-181125T2100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Hardeman-Foard-Wilbarger-Knox-Baylor-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Hollis, Mangum, Granite, Hobart, Snyder, Altus,
Frederick, Lawton, Quanah, Crowell, Vernon, Munday, Knox City, 
and Seymour
837 PM CST Sat Nov 24 2018

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST SUNDAY...

* WINDS...Northwest 25 to 35 mph with gusts up to 50 mph.

* TIMING...Winds will expand quickly from far northwest Oklahoma 
  around midnight...to around I-44 about 6 am.

* IMPACTS...Strong winds can cause unsecured items to be blown 
  into other structures or people. Driving may be difficult in 
  some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ025>032-039>048-050>052-TXZ086-089-090-251200-
/O.CON.KOUN.WI.Y.0019.181125T1200Z-181126T0000Z/
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-
Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay-
Including the cities of Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, 
Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, 
Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Sheppard AFB, 
Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, 
and Henrietta
837 PM CST Sat Nov 24 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY...

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

* TIMING...Strong winds will begin around 6 am near I-44, and 
  spread southeast into southeast Oklahoma by noon.

* IMPACTS...Strong winds can cause unsecured items to be blown 
  into other structures or people. Driving may be difficult in 
  some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Mahale
522 
WWUS74 KOUN 250936
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
336 AM CST Sun Nov 25 2018

...Wind Advisory Sunday...

.A cold front will continue moving quickly southeast through the 
day, bringing strong winds to Oklahoma and adjacent parts of 
northern Texas.

OKZ004>024-033>038-TXZ083>085-087-088-251745-
/O.CON.KOUN.WI.Y.0019.000000T0000Z-181125T2100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Hardeman-Foard-Wilbarger-Knox-Baylor-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Hollis, Mangum, Granite, Hobart, Snyder, Altus,
Frederick, Lawton, Quanah, Crowell, Vernon, Munday, Knox City, 
and Seymour
336 AM CST Sun Nov 25 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...Northwest 25 to 35 mph with gusts up to 50 mph.

* TIMING...Until mid-afternoon Sunday.

* IMPACTS...Strong winds can cause unsecured items to be blown 
  into other structures or people. Driving may be difficult in 
  some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ025>032-039>048-050>052-TXZ086-089-090-251745-
/O.CON.KOUN.WI.Y.0019.181125T1200Z-181126T0000Z/
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-
Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay-
Including the cities of Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, 
Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, 
Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Sheppard AFB, 
Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, 
and Henrietta
336 AM CST Sun Nov 25 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

* TIMING...Through the daytime Sunday.

* IMPACTS...Strong winds can cause unsecured items to be blown 
  into other structures or people. Driving may be difficult in 
  some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
808 
WWUS74 KOUN 251747 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
1147 AM CST Sun Nov 25 2018

OKZ004>024-033>038-TXZ083>085-087-088-252100-
/O.CON.KOUN.WI.Y.0019.000000T0000Z-181125T2100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Hardeman-Foard-Wilbarger-Knox-Baylor-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Hollis, Mangum, Granite, Hobart, Snyder, Altus,
Frederick, Lawton, Quanah, Crowell, Vernon, Munday, Knox City, 
and Seymour
1147 AM CST Sun Nov 25 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...Northwest 25 to 35 mph with gusts up to 50 mph.

* TIMING...Until mid-afternoon Sunday.

* IMPACTS...Strong winds can cause unsecured items to be blown 
  into other structures or people. Driving may be difficult in 
  some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph with higher gusts are 
expected. Winds this strong can make driving difficult, especially
for high profile vehicles. Use extra caution.

&&

$$

OKZ025>032-039>048-050>052-TXZ086-089-090-260000-
/O.CON.KOUN.WI.Y.0019.000000T0000Z-181126T0000Z/
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-
Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay-
Including the cities of Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, 
Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, 
Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Sheppard AFB, 
Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, 
and Henrietta
1147 AM CST Sun Nov 25 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...Northwest 20 to 30 mph with gusts 45 to 50 mph.

* TIMING...Through the daytime Sunday.

* IMPACTS...Strong winds can cause unsecured items to be blown 
  into other structures or people. Driving may be difficult in 
  some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph with higher gusts are 
expected. Winds this strong can make driving difficult, especially
for high profile vehicles. Use extra caution.

&&

$$
061 
WWUS74 KOUN 252203
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
403 PM CST Sun Nov 25 2018

...Wind Advisory continues until 6 pm CST...

.Winds behind a departing storm system will remain gusty until
this evening. A few gusts over 40 mph will be possible.

OKZ025>032-039>048-050>052-TXZ086-089-090-260000-
/O.CON.KOUN.WI.Y.0019.000000T0000Z-181126T0000Z/
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-
Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay-
Including the cities of Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, 
Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, 
Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Sheppard AFB, 
Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, 
and Henrietta
403 PM CST Sun Nov 25 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...Northwest 20 to 25 mph with gusts up to 40 mph.

* TIMING...Through 6 pm.

* IMPACTS...Lightweight items may be blown around, and driving may 
  be more difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph with higher gusts are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
237 
WWUS74 KOUN 260003
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
603 PM CST Sun Nov 25 2018


OKZ025>032-039>048-050>052-TXZ086-089-090-260115-
/O.EXP.KOUN.WI.Y.0019.000000T0000Z-181126T0000Z/
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-
Carter-Johnston-Atoka-Love-Marshall-Bryan-Wichita-Archer-Clay-
Including the cities of Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, 
Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, 
Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Sheppard AFB, 
Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, 
and Henrietta
603 PM CST Sun Nov 25 2018

...WIND ADVISORY HAS EXPIRED...

Wind gusts have fallen below 40 mph and will continue to decrease
this evening. Therefore, the wind advisory was allowed to expire.

$$

Mahale

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 24, 2:52 PM CST, 7 minutes earlier.

Area forecast discussion, Nov 24, 2:52 PM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Norman OK
252 PM CST Sat Nov 24 2018

.DISCUSSION...
Another strong upper-level wave will arrive in the southern Plains
tonight. This one will bring significantly colder air with it, and
lots of wind. Between cold air advection and a tight pressure
gradient, wind speeds will run 20 to 30 mph, with gusts 30 to 45
mph (maybe 50 mph in some spots) as the cooler air flows rapidly
in from the northwest. The strong cold air advection will result
in generally falling temperatures through the day tomorrow.

After this system moves away Sunday night, relatively benign
weather will follow for most of the rest of the week.

Another storm system arrives late next week, bringing a chance for
showers, and perhaps a few thunderstorms. Timing and intensity of
this system is still quite uncertain, but there does seem to be
enough consistency for high-end chance/likely PoPs Friday night
into Saturday.

CmS
&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  43  46  26  49 /   0   0   0   0
Hobart OK         40  47  26  52 /   0   0   0   0
Wichita Falls TX  45  50  28  52 /   0   0   0   0
Gage OK           36  43  26  53 /   0   0   0   0
Ponca City OK     41  43  23  48 /  10  10   0   0
Durant OK         49  54  30  50 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from midnight tonight to 3 PM CST Sunday for
     OKZ004>024-033>038.

     Wind Advisory from 6 AM to 6 PM CST Sunday for OKZ025>032-
     039>048-050>052.

TX...Wind Advisory from midnight tonight to 3 PM CST Sunday for
     TXZ083>085-087-088.

     Wind Advisory from 6 AM to 6 PM CST Sunday for TXZ086-089-090.

&&

11/23
Hazardous weather outlook, Nov 24, 11:56 AM CST, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1156 AM CST Sat Nov 24 2018

OKZ004>048-050>052-TXZ083>090-251800-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1156 AM CST Sat Nov 24 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

After midnight tonight, winds will turn to the northwest, then
increase to 25 to 30 mph, with gusts to about 40 mph, across the
northwest half of Oklahoma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Strong and gusty northwest winds will bring much cooler air into
Oklahoma and north Texas Sunday. Wind speeds will average about
30 mph, with gusts to 40 to 50 mph, before diminishing in the
evening.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Nearby

Wind Advisories in Oklahoma, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.